Join the 'Sinequan' group to help and get support from people like you.
We found 8 questions associated with the 'Sinequan' topic.
Posted 16 days ago by coins • 0 answers
I'm not one who suffers from headaches but since I've been on " Doxepin, that's a generic" I get weekly and sometimes more headaches. Just wondering if anyone else is having this problem.
Posted 27 Sep 2015 by Yallingup • 3 answers
Does anyone have trouble with early morning waking whist on this drug?.I take it to augment Pristiq 200mgs.I also have Sinequan 50 mg to sleep.Am waking early still. Have unipolar depression.Dose is 1 mg.
Posted 2 Sep 2015 by sabre6770 • 1 answer
Posted 5 Sep 2014 by kingusa • 1 answer
I eat @ 7:00 PM and take my Atripla @ 9:00 pm, but usually by then I am very hungry again. Can I eat after taking my dose and what can I eat? Also, can I take Tylenol for fever and doxepin (Sinequan) for insomnia with Atripla? Thank you.
Posted 15 Jan 2014 by fayfaith • 2 answers
Thank you for taking the time to answer! :)
Posted 20 May 2012 by Luvmydog • 2 answers
A comment I just read said the doxepin she took twice and it made her felt groggy and then she took Senoquin and felt and slept much better? Then 67 people thought this comment was helpful? If nobody said anything then I would assume she was confused but now I am! I thought its just brand name and ...
Posted 12 Apr 2010 by Beckyg49 • 1 answer
... likely would they develop side effects caused by the prior administration of this drug. The patient is no longer taking the medication but is worried that it may cause some long term effects from taking it for 6 months. Is there a possibility of this happening?